# SDR USAA2012052200004

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 13,066 hours, 4,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R2 DOOR FRAME LINING LOWER EXIT LIGHT LENS MISSING.  INSTALLED R2 DOOR FRAME LINING LOWER EXIT LIGHT LENS IAW A321 AMM 33-51-13-400-001-A.
